Applicable Analysis and Discrete Mathematics Vol. 5, No 2 (October, 2011)

Electronic version posted on September 14, 2011.

  • Title:
    Controllable graphs with least eigenvalue at least -2
    Authors:
    Dragoš Cvetković, Peter Rowlinson, Zoran Stanić, Myung-Gon Yoon
    Classification:
    2000 Mathematical Subject Classification: 05C50
    Keywords:
    Keywords and phrases: Graph spectra, control theory, main eigenvalues, bounded eigenvalues
    Doi:
    Doi: 10.2298/AADM110909022C
    Download:
    Download
  • Title:
    RIORDAN MATRICES AND SUMS OF HARMONIC NUMBERS
    Authors:
    Emanuele Munarini
    Classification:
    2000 Mathematical Subject Classification: 05A15, 05A10
    Keywords:
    Keywords and phrases: Generating function, Fibonacci and Lucas number, Catalan and Motzkin number, binomial and trinomial coefficient
    Doi:
    Doi: 10.2298/AADM110609014M
    Download:
    Download
  • Title:
    On Jensen's and related combinatorial identities
    Authors:
    Victor J. W. Guo
    Classification:
    2000 Mathematical Subject Classification: 05A10, 05A19
    Keywords:
    Keywords and phrases: Jensen’s identity, Chu’s identity, Mohanty-Handa’s identity, Graham-Knuth-Patashnik’s identity, multinomial coefficient
    Doi:
    Doi: 10.2298/AADM110717017G
    Download:
    Download
  • Title:
    POLYNOMIALS RELATED TO HARMONIC NUMBERS AND EVALUATION OF HARMONIC NUMBER SERIES II
    Authors:
    Ayhan Dil, Veli Kurt
    Classification:
    2000 Mathematical Subject Classification: 11B73, 11B75, 11B83
    Keywords:
    Keywords and phrases: Exponential numbers and polynomials, geometric numbers and polynomials, Stirling numbers, harmonic and hyperharmonic numbers
    Doi:
    Doi: 10.2298/AADM110615015D
    Download:
    Download
  • Title:
    SINGULARITY ANALYSIS FOR AUTONOMOUS AND NONAUTONOMOUS DIFFERENTIAL EQUATIONS
    Authors:
    Kostis Andriopoulos, Peter Leach
    Classification:
    2000 Mathematical Subject Classification: 34A05, 34A34, 34M35
    Keywords:
    Keywords and phrases: Singularity analysis, Laurent expansions, Chazy equations
    Doi:
    Doi: 10.2298/AADM110715016A
    Download:
    Download
  • Title:
    ON TWO THEOREMS REGARDING EXPONENTIAL STABILITY
    Authors:
    Pham Hai
    Classification:
    2000 Mathematical Subject Classification: 34D05, 39A12
    Keywords:
    Keywords and phrases: Exponential stability, Barbashin's theorem, Datko's theorem, Linear skew-evolution semiows.
    Doi:
    Doi: 10.2298/AADM110810018H
    Download:
    Download
  • Title:
    Besselian $G$-frames and Near $G$-Riesz bases
    Authors:
    M. R. Abdollahpour, A. Najati
    Classification:
    2000 Mathematical Subject Classification: 41A58, 42C15
    Keywords:
    Keywords and phrases: g-Bessel sequence, g-frame, Besselian g-frame, near g-Riesz basis
    Doi:
    Doi: 10.2298/AADM110510013A
    Download:
    Download
  • Title:
    Separation of the maxima in samples of geometric random variables
    Authors:
    Charlotte Brennan, Stephan Wagner, Arnold Knopfmacher, Toufik Mansour
    Classification:
    2000 Mathematical Subject Classification: 60C05, 05A15, 05A16
    Keywords:
    Keywords and phrases: Geometric random variables, probability generating functions, maxima, asymptotics
    Doi:
    Doi: 10.2298/AADM110817019B
    Download:
    Download
  • Title:
    Fractional derivatives of Colombeau generalized stochastic processes defined on R+
    Authors:
    Danijela Rajter-Ćirić
    Classification:
    2000 Mathematical Subject Classification: 46F30, 60G20, 60H10, 26A33
    Keywords:
    Keywords and phrases: Colombeau generalized stochastic processes, Fractional derivatives
    Doi:
    Doi: 10.2298/AADM110824020R
    Download:
    Download
  • Title:
    A FAMILY OF TWO-POINT METHODS WITH MEMORY FOR SOLVING NONLINEAR EQUATIONS
    Authors:
    Miodrag Petković, Jovana Džunić, Ljiljana D. Petković
    Classification:
    2000 Mathematical Subject Classification: 65H05
    Keywords:
    Keywords and phrases: Nonlinear equations, Iterative methods, Multipoint methods with memory, Acceleration of convergence, Computational efficiency
    Doi:
    Doi: 10.2298/AADM110905021P
    Download:
    Download